Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Reduced menstruation. Taking yasmin. Slight brownish discharge. What are the causes?

Hello Dr. I am 23 years old, 3 months ago I went on vacation where the season was opposite to where I actually live (moving from winter, going to summer weather for a month and back to winter). For that month, I got my period on time but with a very light flow (mostly brown discharge ), 6 days later, after coming back home I got the same period again. The next month I also got my period the same way and also had started taking yasmin. Today, 2 months have passed and my period flows have not changed. Could you please help me find out what are the different possible causes for such symptomes. Thank you
Asked On : Sat, 26 May 2012
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Biology is not completely regimented. Many things can affect the menstrual flow including travel. Now that you have started Yasmin birth control pills you may find that your cycle is much lighter. You may experience spotting or breakthrough bleeding especially if you skip pills. It will take 3 to 6 months to see what your pattern will be on the pill. You'll find your menses more predictable on the pill than naturally because a set amount of hormones is taken every day. Biology is a little less precise. It does not sound like there's anything seriously wrong. I hope you enjoyed your vacation.
Answered: Sun, 27 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor